# SDR AALA960160

- Difficulty date: January 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N70404
- Make and model: Doug DC-9-82
- Aircraft serial: 49315
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 833703
- Condition: Defective
- Location: Nlg
- Component: Eldec
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DFW - FLT T0264 - AFTER TAKEOFF PHX DURING CLIMB-OUT AT 310 KNOTS, RED NLG LIGHT ILLUMINATED BRIEFLY AND THEN EXTINGUISHED.  NO OTHER ABNORMAL INDICATIONS AND AIRCRAFT PROCEEDED TO DFW LANDING WITHOUT INCIDENT.  REPLACED NLG UPLOCK SENSOR.  ACCOMPLISHED NLG RETRACTION CHECK WITH NO DEFECTS FOUND.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
